Tylenol Extra Strength Complete Cold, Cough & Flu Syrup

Extra Strength Tylenol Complete Cold, Cough & Flu Plus Mucus Relief Syrup provides the trusted relief of Tylenol for cold, cough, and flu symptoms, plus mucus relief. Each dose contains 1,000 milligrams of acetaminophen for  pain and fever relief, 60 milligrams of pseudoephedrine hydrochloride for nasal congestion relief, 30 milligrams of dextromethorphan hydrobromide for cough suppression, and 200 milligrams of guaifenesin for chest congestion relief. Extra Strength Tylenol Complete Cold, Cough & Flu Plus Mucus Relief Syrup provides effective relief of nasal congestion, aches, pains, chills, fever, sore throat pain, dry coughs, and headaches. It also thins and loosens mucus while relieving coughs with phlegm.

Features:
  • Relieves cough, cold, and flu symptoms plus mucus relief
  • Contains acetaminophen pain reliever and fever reducer
  • Contains pseudoephedrine hydrochloride decongestant
  • Contains dextromethorphan hydrobromide cough suppressant
  • Contains guaifenesin expectorant
Directions: Read the complete label before use and follow all directions. Do not use with other products containing any of these ingredients, salicylates, or other cough/cold or pain/fever medications. Adult Use Only (12 years and over): Shake well before use. Take 2 tablespoons (30 millilitres) every six hours. Maximum of 8 tablespoons (120 millilitres) per day. A 30-millilitre dosage cup is enclosed for your convenience.

Medicinal Ingredients (each 30 mL or 2 tablespoonfuls contains): Dextromethorphan hydrobromide, 30 mg, pseudoephedrine hydrochloride, 60 mg, guaifenesin, 200 mg, acetaminophen (extra strength), 1,000 mg.

Non-Medicinal Ingredients: Alcohol, artificial sweetness enhancer, citric acid, D&C Red #33, flavour, glycerin, menthol, monoammonium glycyrrhizinate, polyethylene glycol, propylene glycol, saccharin sodium, sodium benzoate, sodium carboxymethylcellulose, sodium citrate, sodium cyclamate, sorbitol, water.

Caution: Keep out of reach of children. This package contains enough medicine to seriously harm a child. Use only on the advice of a doctor. Do not take more than the recommended dose. Overdose may cause nervousness, dizziness, sleeplessness, or severe or possibly fatal liver damage. Consult a healthcare practitioner before use with other medications, including natural health products, prescription drugs, non-prescription drugs, or if you have chronic alcoholism, serious kidney or liver disease, high blood pressure, heart or thyroid disease, diabetes, asthma, chronic lung disease, shortness of breath, glaucoma, an enlarged prostate, or are elderly, pregnant, or breastfeeding. Do not use with a monoamine oxidase inhibitor (MAOI, e.g., drug for depression) or for two weeks after stopping the MAOI. Consult a doctor if fever lasts more than three days, sore throat pain lasts more than two days, or symptoms last more than five days. If symptoms worsen or are accompanied by a high fever (>38° C) or the production of thick, yellow/green phlegm, talk to a doctor. Do not use if allergic to any of the ingredients. Discontinue use if allergic reactions such as wheezing, rash, or itching develop.
 
Seal over bottle opening. Child Resistant Package.
Store between 15° C and 30° C.
In case of overdose: Contact a doctor or Poison Control Centre immediately, even if you do not notice any possible signs or symptoms such as increased sweating, nausea, vomiting, stomach pain, and loss of appetite.

Should you require consultation with a pharmacist, you may contact our Well.ca Pharmacist. Please read the label, warnings and inserts provided by the manufacturer and consult your healthcare professional when purchasing medications or natural health products to be sure the product is right for you.

Unfortunately, due to the nature of this item, we cannot accept any returns, click here for more information.
We are only able to ship this item to Canadian customers.
No Information Provided

Other Tylenol Products

next Prev
Rated 4 out of 5 by from very fast relief for cough I used this product first time in first shot my coughing stop in 2 hours.
Date published: 2016-02-01
Rated 5 out of 5 by from Amazing This is my first time I bought this product. My cold is almost gone, but I still had terrible cough and sore throat especially last night was very bad ,I couldnt swallow, hoarse voice and so painful dry cough. I got this in my pharmacy.. and wow.. in about just a hour i felt much much better, cold gone, I am not coughing, swallowing is easier. This makes me so happy after 5 days of suffering finally relieve!!!!
Date published: 2019-12-21
Rated 3 out of 5 by from Doesn’t last long I hate that I have to wait 6 hours before I can take another dose. It takes the edge off the symptoms but let’s be real, I’m still hacking and plugged up. By around the 3 hour mark, you can tell it’s worn off, almost like a switch. Then I have to wait 3 hours before I can take it again. If they can figure out an extended release formula, I would gladly pay extra.
Date published: 2020-02-06
Rated 5 out of 5 by from Symtoms cleared up in 2 days Have used product on two different occasions with excellent results
Date published: 2015-01-06
Rated 4 out of 5 by from Excellent medication Best cold and flu medication out there. Helps with many different symptoms. Easily recommended.
Date published: 2016-11-03
Rated 3 out of 5 by from Works but not the greatest to taste It works ok but not the best I have had, in Canada it is a pretty good.
Date published: 2015-10-08
Rated 5 out of 5 by from Great Product Great relief and fast relief from cold and flu symptoms.
Date published: 2017-11-05
  • y_2020, m_10, d_30, h_17
  • bvseo_bulk, prod_bvrr, vn_bulk_3.0.12
  • cp_1, bvpage1
  • co_hasreviews, tv_0, tr_7
  • loc_en_CA, sid_51677, prod, sort_[SortEntry(order=RELEVANCE, direction=DESCENDING)]
  • clientName_wellca
  • bvseo_sdk, p_sdk, 3.2.1
  • CLOUD, getReviews, 4.89ms
  • REVIEWS, PRODUCT